# SDR ASOA01136

- Difficulty date: August 11, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4019501
- Condition: Leaking
- Location: Equipt Bay
- Part time: 2,233 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLT 4288 - DURING FLIGHT FROM CHA TO ATL, THE BLUE HYDRAULIC SYSTEM FAILED.  AN EMERGENCY WAS DECLARED.  AIRCRAFT CONTINUED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BLUE AC HYDRAULIC PUMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
